# SDR MASA200602233

- Difficulty date: September 6, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 7,165 hours, 5,184 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2617 EWR.  PITCH FEEL FAULT STATUS MESSAGE.  MX RESET THE SYSTEM AND FAULT CLEARED.
